# SDR SWAA2023030202326

- Difficulty date: February 12, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651FB SUPPORT BRACKET AT RT WING 2023-109648<[01] REPLACED SUPPORT BRACKET LOC. AT RT WING ACCESS PANEL 651FB IAW B737-700 SRM 51-10-02 AND DWG:115A2710 SHEET 4 REV B .;[02] CERTIFIED WORK PERFORMED
